# SDR 98ZZZM832

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1563C
- Make and model: Beech 1900C
- Aircraft serial: UC20
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 1181000299
- Condition: Corroded
- Location: Wing
- Part time: 27,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORWARD SIDE OF MAIN WING SPAR LOWER CAP BOND ASSY.  THE AFFECTED AREA IS UNDER THE CABIN FLOOR IN THE CABIN.  CORROSION WAS FOUND ON THE FORWARD FACE OF THE SPAR CAP AND WAS DISTRIBUTED IN SMALL AREAS ACROSS THE SPAR, JUST ABOVE THE EDGE OF THE SEALANT THAT IS USED TO SEAL THE SPAR RIVET FLANGE.  DAMAGE WAS DETERMINED TO BE NEGLIGIBLE AFTER CORROSION REMOVAL.
